Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Duality and alternative in multi-objective optimization
HTML articles powered by AMS MathViewer

by Elemer E. Rosinger PDF
Proc. Amer. Math. Soc. 64 (1977), 307-312 Request permission

Abstract:

Within a general framework containing multiobjective optimization, an equivalence between duality properties and alternative conditions is established for pairs of constrained optimization problems. Sufficient conditions for a Pareto type duality and a multiobjective strong duality are obtained.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90A05
  • Retrieve articles in all journals with MSC: 90A05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 307-312
  • MSC: Primary 90A05
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0679534-8
  • MathSciNet review: 0679534